# SDR WVER201906190428

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1069.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM UPPER SURFACE CORRODED, LBL 9, FS 1000.00 - FS1055.00. REPAIRED FLOOR BEAM I.A.W. BOMBARDIER REO #690-53-61-845,REV --, DATED 2019/05/20.
